Journal Article

Stability robustness of discrete-time perturbed descriptor systems

JYH-HORNG CHOU, WEN-HWEI LIAO and ING-RONG HORNG

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 3, pages 257-263
Published in print September 2000 | ISSN: 0265-0754
Published online September 2000 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/17.3.257
Stability robustness of discrete-time perturbed descriptor systems

Show Summary Details

Preview

In this paper, the stability robustness of linear discrete-time descriptor systems with structured (elemental) parameter perturbations is investigated. A new sufficient criterion is presented for ensuring that the linear discrete-time descriptor system remains regular, impulse free, and asymptotically stable under structured (elemental) parameter perturbations. By mathematical analysis, the presented criterion is proved to be less conservative than the existing one reported recently.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.